Author
Listed:
- Ping Xu
(School of Mathematics and Statistics, Changchun University of Technology, Changchun 130012, China
These authors contributed equally to this work.)
- Ruichen Ni
(School of Astronautics, Harbin Institute of Technology, Harbin 150006, China
These authors contributed equally to this work.)
- Shouzheng Chen
(Department of Applied Social Sciences, The Hong Kong Polytechnic University, Hong Kong 999077, China)
- Zhihua Ma
(College of Economics, Shenzhen University, Shenzhen 518060, China)
- Chong Zhong
(Department of Data Science and AI, The Hong Kong Polytechnic University, Hong Kong 999077, China)
Abstract
Double-censored data are frequently encountered in pharmacological and epidemiological studies, where the failure time can only be observed within a certain range and is otherwise either left- or right-censored. In this paper, we present a Bayesian approach for analyzing double-censored survival data with crossed survival curves. We introduce a novel pseudo-quantile I-splines prior to model monotone transformations under both random and fixed censoring schemes. Additionally, we incorporate categorical heteroscedasticity using the dependent Dirichlet process (DDP), enabling the estimation of crossed survival curves. Comprehensive simulations further validate the robustness and accuracy of the method, particularly under the fixed censoring scheme, where traditional approaches may NOT be applicable. In the randomized AIDS clinical trial, by incorporating the categorical heteroscedasticity, we obtain a new finding that the effect of baseline log RNA levels is significant. The proposed framework provides a flexible and reliable tool for survival analysis, offering an alternative to parametric and semiparametric models.
Suggested Citation
Ping Xu & Ruichen Ni & Shouzheng Chen & Zhihua Ma & Chong Zhong, 2025.
"Nonparametric Transformation Models for Double-Censored Data with Crossed Survival Curves: A Bayesian Approach,"
Mathematics, MDPI, vol. 13(15), pages 1-18, July.
Handle:
RePEc:gam:jmathe:v:13:y:2025:i:15:p:2461-:d:1713553
Download full text from publisher
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:gam:jmathe:v:13:y:2025:i:15:p:2461-:d:1713553. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no bibliographic references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: MDPI Indexing Manager (email available below). General contact details of provider: https://www.mdpi.com .
Please note that corrections may take a couple of weeks to filter through
the various RePEc services.